# SDR IPXA2020052255570

- Difficulty date: April 26, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292916
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E RIB IS CRACKED O/BOF #14 SLAT TRACK.REMOVED AND REPLACED CRACKED RT WING FIXED L/E RIB AT STA XOS 906.5607 IAW MD-11 SRM 51-33-01. (MINOR)
